MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT OPTIFLUX F200NRE HF 12/CS 1.9SA EBEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

OGDEN MANUFACTURING PLANT OPTIFLUX F200NRE HF 12/CS 1.9SA EBEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 0500320E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility inventory manager reported that a dialyzer blood leak occurred during the patient¿s hemodialysis (hd) treatment.Additional information was obtained during follow-up with a user facility nurse.The reported issue occurred upon treatment initiation.The blood leak was noted as being an internal blood leak.The leak was visually observed within the dialyzer.The machine, a fresenius 2008k2 machine, alarmed appropriately with a blood leak alarm.There was no defect or damage noted on the dialyzer.The patient¿s estimated blood loss (ebl) was defined as "less than 500 ml." there was no patient injury or medical intervention required as a result of this event.The patient was restarted on the same machine and treatment completed successfully with new supplies.The complaint device was reported to be available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Additional information: d4, d9, h3, h4.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: d9, h3 plant investigation: the reported complaint was not confirmed as the complaint device was not returned for manufacturer evaluation.A production records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.A definitive conclusion regarding the complaint incident cannot be reached without physical examination of the actual device.Therefore, the complaint is not confirmed.Continuous improvement is of the utmost importance to fresenius medical care as we strive to provide dialysis products of the highest quality to our patients.Reports of leaking product are investigated both individually as complaints, as well as via the nc/capa program, in order to assess and improve our products and processes.Capas for vision systems and blood leak reduction are recent examples of leak related investigations directed at an overall reduction in dialyzer leaks.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: d9, h3 plant investigation: a sample from lot number 25lu04007 was returned for evaluation which the facility confirmed was the correct sample for this complaint.There was blood present within the threads of the header cap on the non-cavity id end.As it was reported the leak was internal, the dialyzer was subjected to a bubble point test (internal leak test), and no leaks were detected.Furthermore, as there as blood within the threads of the header cap, the dialyzer was then subjected to an external laboratory leak test, and a leak was detected from beneath the non-cavity id end header cap at approximately 14.0psi.Upon removal of the header cap, the polyurethane (pu) cut surface was found to be damaged from approximately 290°, with the dialysate ports positioned at 0°.The damage appeared to be in the form of a scrap or gouge in the pu surface.No other damage or irregularities were noted on the returned sample.The reported issue was confirmed.The probable causes for damaged pu include damaged caused by the transfer axis in the cutter or miss handling by an operator before the dialyzer is flanged (header cap placed on dialyzer housing).A review of the production record was performed.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.Continuous improvement is of the utmost importance to fresenius medical care as we strive to provide dialysis products of the highest quality to our patients.Reports of leaking product are investigated both individually as complaints, as well as via the nc/capa program, in order to assess and improve our products and processes.Capas for vision systems and blood leak reduction are recent examples of leak related investigations directed at an overall reduction in dialyzer leaks.
 
Event or Problem Description

Brand Name
OPTIFLUX F200NRE HF 12/CS 1.9SA EBEAM
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer (Section G)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24035745
Report Number0001713747-2026-00026
Device Sequence Number21401883
Product Code KDI
UDI-Device Identifier00840861100163
UDI-Public00840861100163
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0500320E
Device Lot Number25LU04007
Was Device Available for Evaluation? Device Returned to Manufacturer
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/09/2026
03/10/2026
03/20/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/10/2026
03/13/2026
03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008K2 MACHINE.; FRESENIUS 2008K2 MACHINE.; FRESENIUS 2008K2 MACHINE.; FRESENIUS 2008K2 MACHINE.; FRESENIUS BLOODLINES.; FRESENIUS BLOODLINES.; FRESENIUS BLOODLINES.; FRESENIUS BLOODLINES.
Patient Age53 YR
Patient SexMale
Patient Weight136 KG